Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Pain in the legs, difficulty in moving. Suffering with Arnold chiari malformation, syrinxes on my spinal chord, and hydrocephalus. Cause?

I have Arnold chiari malformation type 1 and two syrinxes on my spinal chord, and hydrocephalus due to complications of surgery. I Have 5 shunt in my body (one in my brain and 4 in my spinal chord because syrinx kept expanding) I have had 12 operations, this is because my syrinx kept expanding even with a shunt in place. I have a lot of pain in my legs and I cannot move them, I have had this before when my shunt was not working. Could my syrinx be expanding?
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain and difficulty in moving is due to a nerve root compression. This can cause a muscle weakness also. Do consult a neurologist for proper treatment.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,

Answered: Thu, 5 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor